# SDR SWAA2015042438887

- Difficulty date: March 5, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 83,767 hours, 64,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5007948
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD INTERIOR FUSELAGE, AFT SIDE OF FRAME WEB CRACKED AT BS 277, STRINGER 5L.  R & R WEB IAW DWG & SRM.
